ProgramsView all programs
From the news
- Chancellor Amma Addresses the Parliament of World’s Religions
- Amrita Students Qualify for the European Mars Rover Challenge
Publication Type : Journal Article
Publisher : International Journal of Computer Applications (0975 - 8887)
Source : International Journal of Computer Applications (0975 - 8887), Foundation of Computer Science, USA, Volume 65, Number 15, p.1–7 (2013)
Campus : Coimbatore
School : School of Engineering
Department : Mathematics
Verified : Yes
Year : 2013
Abstract : This article presents the results on existence, uniqueness and stability of mild solutions to neutral stochastic functional evolution integro-differential equations with non-Lipschitz condition and Lipschitz condition. The existence of mild solutions for the equations are discussed by means of semigroup theory and theory of resolvent operator. Under some sufficient conditions, the results are obtained by using the method of successive approximation and Bihari’s inequality. Moreover, an example is given to illustrate our results.
Cite this Research Publication : C. .Parthasarathy, M. Arjunan, M., and Dr. Vinodkumar A., “Existence, Uniqueness and Stability of Neutral Stochastic Functional Integro-differential Evolution Equations with Infinite Delay”, International Journal of Computer Applications (0975 - 8887), vol. 65, pp. 1–7, 2013.